# SDR SWIA20240320115

- Difficulty date: January 15, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 48,210 hours, 41,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1445846
- Condition: Damaged
- Location: Bs 409 S15-17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N939SW-8619 BETWEEN STGR 15L/16L    F.S. 404.00. 7/8" LONG BY 3/8 WIDE WITH A DEPTH OF .0040" DEEP. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED. ELIMINATE EVIDENCE OF DAMAGE USING STANDARD ACFT PRACTICES.   (C-CHECK RO 3/19/2024)   REPAIRED DENT ON FUSELAGE SKIN BETWEEN FS409 AND FS409+4, STR 15L AND 17L IAW CRJ 200 REO 601R-53-31-1302 REV A DATED 2024-03-14, CRJ 200 SRM 51-26-01, SRM 53-31-31, AMM 25-26-02, REO 601R-53-31-1302 REV(P1), SRM 51-42-21, REO 601R-53-31-1302 REV(P2), REO 601R-53-31-1302 REV (P3), SRM 51-25-06, SRM 51-40-11, REO 601R-53-31-1302 REV --, NDTM 51-20-09, SRM 51-42-21, SRM 51-21-11 AND SRM 51-25-01. NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT # S030124-21.
